# SDR IPXA2018121076682

- Difficulty date: December 6, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 17,348 hours, 10,853 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Condition: Missing
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST ACCUMULATOR VIEWING WINDOW MISSING.   INSTALLED THE CYLINDER WINDOW IAW AMM 25-20-15.
